A study on Pythagorean fuzzy soft topological spaces and continuous mappings

T. M. Athira, Sunil Jacob John, T. Baiju

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is a study on Pythagorean fuzzy soft topological spaces and continuous mappings. Here, relevant topological notions are generalized into the new setting and proved some fundamental results. Pythagorean fuzzy soft mappings and continuous mappings are defined and illustrated with examples. Also, certain interesting properties of these mappings are obtained. Finally, we proved a couple of characterization theorems for Pythagorean fuzzy soft mappings.

Original languageEnglish
Pages (from-to)295-309
Number of pages15
JournalItalian Journal of Pure and Applied Mathematics
Volume48
Publication statusPublished - 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A study on Pythagorean fuzzy soft topological spaces and continuous mappings'. Together they form a unique fingerprint.

Cite this